MathSciNet Relay Station
MathSciNet bibliographic data
MR1245309 60J25 (60G05 60G44 60J35)
Bhatt, Abhay G.; Karandikar, Rajeeva L. Invariant measures and evolution equations for Markov processes characterized via martingale problems. Ann. Probab. 21 (1993), no. 4, 2246–2268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement